# SDR VSTA9607002

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312VA
- Make and model: Boeing 737204
- Aircraft serial: 20236
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flow Control
- Condition: Not Reset
- Location: Cabin
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, OXYGEN MASKS DROPPED WITH ACCOMPANYING PAX O2 LIGHT ILLUM, PAX O2 FLOW CONTROL UNITS NOT PROPERLY RESET AFTER MAINTENANCE MASK DROP TEST DURING 'C' CHECK.  RESET PAX O2 FLOW CONTROL UNITS, RESTOWED MASKS AND SERVICED PAX O2.
